# SDR 96ZZZX4671

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75LV
- Make and model: Beech B200
- Aircraft serial: BB1075
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 22X675108TL
- Condition: Defective
- Location: Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE DEVEOPED BUMP.  SUPSECT CORD SEPARATION.
